# SDR AALA20001254

- Difficulty date: July 29, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS AT RIGHT MID GALLEY INOPERATIVE.  REPAIRED WIRE AT MID GALLEY.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
